# SDR DALA2019080984688

- Difficulty date: August 7, 2019
- Submitted: August 9, 2019
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 84,285 hours, 22,206 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Out Of Adjust
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOT ABLE TO ARM R1 DOOR PRIOR TO PUSHBACK. ADJUSTED 1R DOOR LANYARD. REVIEWED, MEETS MCC RAM LEVEL 1 CRITERIA.
